# SDR SWAA2023092603525

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN BETWEEN FWD RECESSED CEILING LIGHTS INOP<[01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF FWD RECESSED CEILING EMERGENCY EXIT LIGHT IAW AMM 33-51-03-960-801.;[02] JOB COMPLETE.
